# SDR SWI2024F00585

- Difficulty date: May 18, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET BETWEEN FS549.0 AND FS565.0 STGR25R AND STGR24R CORRODED AND GOUGED     (C-CHECK RO 7/17/2024)    BLENDED OUT GUSSET AT FS565.00 BETWEEN STRINGER 24R AND STRINGER 25R PER CRJ-700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW GUSSET BETWEEN FS549.0 AND FS565.0 STGR25R AND STGR24R PER REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG# SH670-33600 REV AD COMPLIED WITH TASK CARD 51-900-1002-SKY.
